# SDR DL73S040432

- Difficulty date: May 13, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 45,299 hours, 35,777 cycles
- Engine: Pwa JT8D1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546800508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE NOTED IN THE BS520 FLOORBEAM UPPER RADII WHERE THE SEAT TRACKS CROSS OVER THE BEAM.  DAMAGE WAS REMOVED AND THE FLOORBEAM REPAIRED IAW ERA 089860-14.
